# SDR DALA2021091405476

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,754 hours, 8,662 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 OXYGEN BOX AT SEAT 17JH HAS A BROKEN DOOR LATCH AND WILL NOT RE-STOW OXYGEN MASKS. CORRECTIVE ACTION: REMOVED AND REPLACED OXYGEN CONTAINER ASSY. (1946540)
